skin-hair-icon
Suffering from ADA.
Hi...I have been priscribed Morr F5% along with Karaglo and Adgain tablets and been told that I will get back all my lost hairs with original thickness. I am taking the tablets and applying MorrF 5% since three weeks. But suddenly the hair fall has increased upto 300 hairs daily. I have been told that it is because of MorrF as it increases blood supply and weak hairs can not resist it hence they fall but root remains their so new hairs will come once if is stabalized. For me it is a panic situation as I feel if hair fall continue in same pace then I will be bald very soon. Kindly advice should i continue the treatment and will i get back all lost hairs.
68 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ujjwala Verma
Trichologist 8 yrs exp Delhi
hi do not panic, usually dead hair stays at scalp for 3 month ; i.e: it takes 3 month for dead hair to fall from scalp. when you start treatment with medication it increases new hair formation in the follicles. new hairs grows in the follicles which is actually beneath the older dead hair. so when hair grows from beneath it pushes dead hair to fall(3 month) . but with medication growth of new hair is faster so it forces dead hair faster to fall ( usually 2-4 wks). so coming to conclusion whatever hair fall has increased is all dead hair and they cannot be made to stick to your scalp by any mean . medicines work at follicle level and for new hairs. so need not to panic its ok it happens to everyone for initial few weeks. you will definetly improve with medication . do continue the medicines as adviced
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.